MathSciNet Relay Station
MathSciNet bibliographic data
MR1807758 Expansion
Manly, Bryan F. J.; McDonald, Lyman L.; Garner, Gerald W. Maximum likelihood estimation for the double-count method with independent observers. J. Agric. Biol. Environ. Stat. 1 (1996), no. 2, 170–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement